Ask a doctor

Day 6 After Jessner Peel and my Face is Red/itchy/bumpy/raised Redness.

The redness started on day 3 and progressed to raised red bumps on forehead and cheeks and chin. No open wounds or weeping. Skin has a bumpy texture and itches esp on cheeks. Tried OTC benadryl every 6 hours and OTC hydrocortisone 1% cream.

Doctor Answers (1)

Reaction to Jessner?

+2

Without seeing your skin it is hard to say for sure what you are experiencing, but it does sound like a possible allergic reaction to the Jessner peel or something that was applied to your skin during treatment. The "rash"  you are experiencing should be temporary and the itching should subside soon. Benadryl and hydrocortisone cream should help you through the worst of it, but I recommend you follow up with the doctor and/or treating technician for further treatment if symptoms don't subside in a couple of days. The doctor and/or treating technician should be aware of this reaction regardless of the outcome to avoid this in the future. Good luck!

Aurora Plastic Surgeon
5.0 out of 5 stars 11 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.